MAUDE Adverse Event Report: SMITHS MEDICAL, ASD, INC. CADD® CADD® ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL, ASD, INC. CADD® CADD® ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7036-01
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that a cadd® cadd® administration set caused a cadd pump to alarm "upstream occlusion".No visualized defect noted.No adverse events to the patient.The product concern was noted prior to use.
 
Additional Manufacturer Narrative
One cadd administration sets was returned for analysis.The sample was visually inspected at a distance of 12" to 24" under normal conditions of illumination.The sample received was visually inspected and no abnormality were detected.Functional test on the sample was performed using a pump cadd solis to look for unusual functions; and the sample was connected, and it was recognized without difficult and the pump was set running and alarm did not activate.Root cause cannot be determined since the complaint was not confirmed due to the fact the sample was tested and the alarm was not activated.No corrective actions are required since the complaint was not confirmed.However, production personnel were notified by quality engineer as awareness of the defect reported by the customer.

Brand Name
CADD® CADD® ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL, ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7883672
Report Number3012307300-2018-03876
Device Sequence Number16603577
Product Code FPA
UDI-Device Identifier10610586020186
UDI-Public10610586020186
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K933390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/09/2023
Device Catalogue Number21-7036-01
Device Lot Number48X100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2018
Supplement Date Received by Manufacturer04/03/2019
Initial Report FDA Received Date09/17/2018
Supplement Report FDA Received Date05/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1